# SDR HAIHEEA9949

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Eroded
- Location: M/R
- Part time: 10,102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS ERODED.  EROSION HOLES THROUGH OUTBOARD LEADING EDGE ABRASION STRIP.  EROSION SHIELD HAS DEEP PITS NEAR TIP.
